# SDR MALA020418

- Difficulty date: July 6, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT OUTBOARD FUSELAGE WING BOX RIVET HEADS HAVE LIGHT CORROSION STA 401-STA 475.5.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40. REFER TO 409  109840.  RELEASE DATE 7/17/02
